Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    skitzo's Avatar
    skitzo is offline Associate Member
    Join Date
    May 2005
    Location
    everywhere
    Posts
    239

    lose all my gains

    hey im on deca and sus week 8 and i have slight gyno in my right pec its the size of a tic tac maybe so i getting ready to take letro for it
    do you think i will lose alot of my gains b/c of letro

  2. #2
    fballhoss51's Avatar
    fballhoss51 is offline Senior Member
    Join Date
    Jul 2004
    Location
    louisiana
    Posts
    1,346
    maybe water weight gains, not muscle

  3. #3
    Join Date
    Nov 2003
    Location
    The South Side
    Posts
    779
    you'll lose water and gyno, it won't make you lose muscle or strength. Good luck with it bro, make sure youre running nolva too

  4. #4
    skitzo's Avatar
    skitzo is offline Associate Member
    Join Date
    May 2005
    Location
    everywhere
    Posts
    239
    should i take it just till it's gone or should i finish the bottle of letro

  5. #5
    little-one's Avatar
    little-one is offline Associate Member
    Join Date
    Jun 2004
    Location
    Phoenix, Az
    Posts
    228
    you'll also lose your sex drive if you take too much

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •